Returning to work and tieredness - Mental Health Sup...

Mental Health Support

29,437 members16,327 posts

Returning to work and tieredness

Horse21 profile image

Hi I have been taking mitazapine 30mgs for over 4 weeks now after my gp increased the dose from 15mg but I'm finding that since I went back to work I'm not waking up well I fall easier and my balance is out for about an hour and I feel groggy and tiered all day and this in turn is making my depression surface. Is there anyone that has felt this on returning to work? Is there a solution you can recommend to my relentless tiredness

Thank you in advance

4 Replies

My GP changed my Duloxetine to Mirtazapine 45mg 10 weeks ago.I have had a lot of side effects including tiredness, dizziness and bad balance. So much I bought a walking stick. I am slowly getting better but have never had to wait this long for meds to start working.

I am going to stick with it as couldn’t bear to change to another antidepressant and suffer side effects. Good luck.

What time of day do you take it? Try early evening. You will be out like a log once your head hits the pillow.Prep everything you need in the morning the night before & take your time.

Good luck

Horse21 profile image
Horse21 in reply to Laubme

hi thanks for the tip but already tried that I don't sleep at all i think i get past it

regards

I find that when my anxiety ramps up, my depression ramps up also.

You may also like...